# SDR CA150611010

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT AT 296 KTS AT FL 190 LOUD BANG, RT ENGINE FLAME OUT, VIB N2, FOLLOWED BY OIL PRESSURE, FOLLOWED CHECKLIST.  AN EMERGENCY WAS DECLARED, ACFT LANDED SAFELY WITHOUT INCIDENT.
